# SDR AWXA200200050

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6551625505
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING INSPECTION INTERNAL DOUBLER WAS FOUND TO HAVE SHORT EDGE DISTANCE AT FASTENER HOLES AT BS 967, STR 26L TO 26R. MAINTENANCE REMOVED INTERNAL DOUBLER AT BS 967, STR 26L TO 26R, FABRICATED NEW DOUBLER AND INSTALLED REPAIR IAW BAC DWG # 65-51625 AND B737-300 SRM 51-40-02, PG 3 & 38.
